# SDR QXEA2009012900056

- Difficulty date: January 26, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 18,505 hours, 18,498 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - RT MLG OUTBOARD STABILIZER BRACE LOCK SPRING BROKEN.  REMOVED AND REPLACED RT MLG STABILIZER BRACE LOCK SPRINGS IAW Q400 MTC 6-32-493.  CHECKS GOOD.  RETURNED TO SERVICE.
